Pacific Journal of Mathematics

On sparsely totient numbers.

D. W. Masser and P. Shiu

Article information

Source
Pacific J. Math. Volume 121, Number 2 (1986), 407-426.

Dates
First available: 8 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102702441

Zentralblatt MATH identifier
0574.10009

Zentralblatt MATH identifier
0538.10006

Mathematical Reviews number (MathSciNet)
MR819198

Subjects
Primary: 11N64: Other results on the distribution of values or the characterization of arithmetic functions
Secondary: 11A25: Arithmetic functions; related numbers; inversion formulas

Citation

Masser, D. W.; Shiu, P. On sparsely totient numbers. Pacific Journal of Mathematics 121 (1986), no. 2, 407--426. http://projecteuclid.org/euclid.pjm/1102702441.


Export citation

References

  • [1] L. Alaoglu and P. Erdos, On highly composite and similar numbers, Trans. Amer. Math. Soc, 56 (1944), 448-469.
  • [2] P. Erdos and J.-L. Nicolas, Sur la function: nombre de facteurs premiers de N, Lnseignement Math., 27 (1981), 3-27.
  • [3] H. Halberstam and H.-E. Richert, Sieve Methods,Academic Press, London 1974.
  • [4] L.-K. Hua, Introduction to Number Theory, Springer-Verlag, Berlin-Heidelberg-New York 1982.
  • [5] M. N. Huxley, On the differences between consecutiveprimes, Invent. Math., 15 (1972), 164-170.
  • [6] H. Montgomery and R. C. Vaughan, The large sieve, Mathematika, 20 (1973), 119-134.
  • [7] S. Ramanujan, Collectedpapers (eds G. H. Hardy, P. V. Seshu Aiyar, B. M. Wilson), Chelsea Publishing Company, New York 1962 (pp. 78-128).